Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 161, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 17, 2016, 1:29 PM EDT for Pike County, Scioto County, Ohio. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2016, 1:29 PM EDT (17:29 UTC)
- Expired
- Aug 17, 2016, 2:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 1:48 PM EDT | TSTM WND DMG | 5 W Lucasville, OH | LARGE TREE DOWN ACROSS HENRY DEEMER ROAD IN UNION TOWNSHIP. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
067 WUUS51 KILN 171729 SVRILN OHC131-145-171800- /O.NEW.KILN.SV.W.0161.160817T1729Z-160817T1800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 129 PM EDT WED AUG 17 2016 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO... SOUTHEASTERN PIKE COUNTY IN SOUTHWESTERN OHIO... * UNTIL 200 PM EDT. * AT 129 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF LUCASVILLE...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... LUCASVILLE...RARDEN...OTWAY...LADD...WAKEFIELD...MOUNT JOY... BEAR CREEK...GERMANY AND MCDERMOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...A BATHROOM...CLOSET OR BASEMENT. && LAT...LON 3885 8327 3901 8327 3902 8290 3882 8289 TIME...MOT...LOC 1729Z 267DEG 25KT 3892 8318 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
3 follow-up statements
903 WWUS51 KILN 171738 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 138 PM EDT WED AUG 17 2016 OHC131-145-171800- /O.CON.KILN.SV.W.0161.000000T0000Z-160817T1800Z/ SCIOTO OH-PIKE OH- 138 PM EDT WED AUG 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR NORTHWESTERN SCIOTO AND SOUTHEASTERN PIKE COUNTIES... AT 138 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUCASVILLE... MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... LUCASVILLE...OTWAY...BEAR CREEK...WAKEFIELD...MOUNT JOY AND GERMANY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT. && LAT...LON 3885 8322 3901 8317 3902 8290 3882 8289 TIME...MOT...LOC 1738Z 267DEG 25KT 3892 8310 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
346 WWUS51 KILN 171750 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 150 PM EDT WED AUG 17 2016 OHC131-145-171800- /O.CON.KILN.SV.W.0161.000000T0000Z-160817T1800Z/ SCIOTO OH-PIKE OH- 150 PM EDT WED AUG 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR NORTH CENTRAL SCIOTO AND SOUTHEASTERN PIKE COUNTIES... AT 150 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUCASVILLE... MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... LUCASVILLE...GERMANY AND WAKEFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT. && LAT...LON 3884 8310 3901 8303 3902 8290 3882 8289 TIME...MOT...LOC 1750Z 266DEG 26KT 3892 8298 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
478
WWUS51 KILN 171757
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 PM EDT WED AUG 17 2016
OHC131-145-171807-
/O.EXP.KILN.SV.W.0161.000000T0000Z-160817T1800Z/
SCIOTO OH-PIKE OH-
157 PM EDT WED AUG 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SCIOTO AND
SOUTHEASTERN PIKE COUNTIES WILL EXPIRE AT 200 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3884 8310 3901 8303 3902 8290 3882 8289
TIME...MOT...LOC 1755Z 267DEG 25KT 3892 8298
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 9:43 AM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Aug 17, 9:43 AM EDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 943 AM EDT WED AUG 17 2016 .SYNOPSIS... An area of convergent flow in a moist airmass will keep an increased chance of showers along a now nebulous front oriented along the I-71 corridor this morning. This area will move southeast today and a relative lull in activity is expected through early Saturday. More widespread storms will again occur later Saturday ahead of a cold front that will cross the region Sunday, finally providing an actual dry and more comfortable stretch of weather to the region. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Widespread pcpn is working its way across primarily southern portions of our fa this morning. This is associated with a nice 850-700 mb deformation axis that is forecast to shift off to the east/southeast of us through the afternoon hours. Thus, expect to see the more widespread pcpn gradually taper off from west to east as we head through late morning and on into this afternoon. Will then just hang on to some low chances for pcpn through the rest of the afternoon as forcing is weak and instability may be limited. With PWs still up around 2 inches, some locally heavy rainfall will still be possible today. Will stick with highs generally in the low 80s. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... Drier conditions will filter in tonight as upper level flow shifts the systems eastward yet does not have enough to scour the airmass out. Slightly drier airmass will be found over the region starting Wednesday night and continuing through the Friday night. PWAT values will still be 1.5" or so and with any daytime heating, storms cannot be ruled out entirely for any late day period, with a possible exception of Thursday where storms should remain out of the CWA due to a lack of any real forcing mechanism. Friday storm coverage will still be isolated to scattered in nature in a continued nebulous pattern. Overnight lows will bottom out in the upper 60s and highs will reach the mid 80s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... By Thursday morning, the upper-level weather pattern across the CONUS will be flattening out, and the greatest of the deep moisture over the southeastern states will be shunted a little further to the south, and not directly over the Ohio Valley. However, surface ridging will remain in place, keeping a generally warm and moist pattern from completely exiting the region. This will lead to a lower overall chance of precipitation, but very little change in daily temperatures and dewpoints going into the weekend. Weak convective precipitation appears possible on Thursday, mainly in the northern sections of the CWA. Increasing moisture from the south late in the day on Friday will result in chances of precipitation again, though mainly in the southern half of the forecast area late in the day. A wetter pattern will again set up over the weekend, as a large upper trough deepens over the central states. There is solid model agreement in an increased chance of showers and storms on both Saturday and Sunday, but there remain some timing differences regarding the eventual passage of a cold front (along with a surface low moving through the Great Lakes). While the 12Z GFS is still notably quicker than the 12Z ECMWF, both models have shifted a little toward a common mean, suggesting that the greatest potential for precipitation may be early on Sunday. Surface high pressure is expected to move in behind the cold front, with drier conditions for Monday and Tuesday. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... Moisture continues to lift up the stalled frontal boundary over the region. Pcpn overnight has been light and generally spotting. Models lift the convection down by SDF ne this morning, generally running it along I-71. Pcpn should affect the majority of the tafs through the morning hours. Since there is lighting in the convection attm, carried VCTS for KCVG/KLUK and KILN. CIGS have been all over the place, bouncing from vfr to ifr and back. Time sections are still trying to show very low cigs this morning. For locations that are vfr, brought cigs down to mvfr in the pcpn this morning, but confidence is low on exactly where they will set up. There could be some lingering showers this afternoon before the pcpn gets shunted eastward along with H5 vorticity maxima. The cigs will gradually rise in the afternoon, with the tafs reaching vfr conditions between 21-00Z. OUTLOOK...Thunderstorms possible Saturday afternoon into Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...JGL SHORT TERM...Franks LONG TERM...Hatzos AVIATION...Sites
Hazardous weather outlook, Aug 17, 12:12 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1212 PM EDT WED AUG 17 2016 INZ050-058-059-066-073>075-080-KYZ089>095-OHZ026-034-035-042>046- 051>056-060>065-070>072-077-181345- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON- 1212 PM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ096>100-OHZ073-074-078>082-088-181345- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1212 PM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS THAT WILL MOVE ACROSS THE REGION THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AND DAMAGING STRAIGHT LINE WINDS. IN ADDITION...AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY DAMAGE OR FLOODING.
In the hours before
Local storm report, Aug 17, 11:55 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1155 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM TSTM WND DMG SARDINIA 39.01N 83.81W
08/17/2016 BROWN OH EMERGENCY MNGR
FIVE BUILDINGS WITH STRUCTURAL DAMAGE. MULTIPLE TREES AND
POWER LINES DOWNED. POSSIBLE TORNADO.
&&
MYRONPLocal storm report, Aug 17, 12:26 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1226 PM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 1 SW AMELIA 39.02N 84.23W
08/17/2016 CLERMONT OH LAW ENFORCEMENT
HIGH WATER ENTERING AT LEAST 1 HOME...WITH 1 MOTORISTS
REQUIRING RESCUE FROM HIGH WATER. MOST OF THE FLASH
FLOODING WAS REPORTED IN PIERCE TOWNSHIP.
&&
JDRLocal storm report, Aug 17, 12:50 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1250 PM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM FLASH FLOOD MOWRYSTOWN 39.04N 83.75W
08/17/2016 HIGHLAND OH LAW ENFORCEMENT
AS MUCH AS 1 FOOT OF WATER ON GATH ROAD NEAR STATE ROUTE
132 JUST WEST OF MOWRYSTOWN. HIGH WATER ALSO REPORTED ON
SEAMER ROAD.
1205 PM FLASH FLOOD 5 W BELFAST 39.06N 83.62W
08/17/2016 HIGHLAND OH LAW ENFORCEMENT
FAIR RIDGE ROAD IMPASSIBLE DUE TO HIGH WATER AS DEEP AS 1
FOOT.
&&
JDRLocal storm report, Aug 17, 1:13 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD AMELIA 39.03N 84.22W
08/17/2016 CLERMONT OH LAW ENFORCEMENT
NUMEROUS REPORTS OF HIGH WATER STILL BEING REPORTED FROM
PIERCE TOWNSHIP THROUGH AMELIA AREA.
&&
JDRLocal storm report, Aug 17, 1:28 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
128 PM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM FLASH FLOOD NEW RICHMOND 38.95N 84.28W
08/17/2016 CLERMONT OH BROADCAST MEDIA
HIGH WATER RUSHING OVER GRAYS LANE NEAR NEW RICHMOND.
&&
JDRLocal storm report, Aug 17, 1:29 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
129 PM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD AMELIA 39.03N 84.22W
08/17/2016 CLERMONT OH BROADCAST MEDIA
WATER ENTERING AN APARTMENT COMPLEX.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:06 AM EDT | Areal Flood Advisory | ILN | Hardin, Logan, Union | 2 hr |
| Aug 17, 9:00 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Aug 17, 9:12 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Aug 17, 9:39 AM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Aug 17, 9:50 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Warren | 115 min |
| Aug 17, 10:01 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 119 min |
| Aug 17, 11:06 AM EDT | Areal Flood Advisory | ILN | Brown, Highland | 3 hr |
| Aug 17, 11:09 AM EDT | Flash Flood Warning | ILN | Brown, Clermont, Highland | 5 hr |
| Aug 17, 11:16 AM EDT | Tornado Warning | ILN | Adams, Brown, Highland | 29 min |
| Aug 17, 11:39 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland | 36 min |
| Aug 17, 11:45 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 30 min |
| Aug 17, 11:54 AM EDT | Flash Flood Warning | ILN | Highland | 4 hr |
| Aug 17, 11:58 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton | 92 min |
| Aug 17, 12:03 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 42 min |
| Aug 17, 12:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 35 min |
| Aug 17, 12:23 PM EDT | Tornado Warning | ILN | Adams, Brown | 37 min |
| Aug 17, 12:40 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 50 min |
| Aug 17, 12:45 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Pike | 2 hr |
| Aug 17, 12:53 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 37 min |
| Aug 17, 12:57 PM EDT | Flash Flood Warning | ILN | Adams, Pike, Scioto | 2 hr |
| Aug 17, 12:59 PM EDT | Tornado Warning | ILN | Adams, Pike, Scioto | 31 min |
| Aug 17, 1:05 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 55 min |
| Aug 17, 1:19 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 116 min |
| Aug 17, 1:56 PM EDT | Special Weather Statement | ILN | Scioto | 34 min |
| Aug 17, 2:54 PM EDT | Areal Flood Advisory | ILN | Adams, Pike | 96 min |
| Aug 17, 3:03 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 117 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.